# SDR COEA2014061305917

- Difficulty date: May 25, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 24,658 hours, 31,820 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57210576200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LOWER CHORD HAS LEVEL 2 CORROSION RIB 25 - 26.  REPAIR IAW SRAS S572R0167 2851 DATED 6/12/2014.
